Universidad Complutense de Madrid
E-Prints Complutense

Semiautoduality in a restricted family of aggregation operators

Impacto

Descargas

Último año

Bustince, H. y Montero, Javier y Pagola, M. (2007) Semiautoduality in a restricted family of aggregation operators. Fuzzy Sets and Systems, 158 (12). pp. 1360-1377. ISSN 0165-0114

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

277kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0165011407000607


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this paper we consider aggregation operators satisfying non-decreasingness and some specific boundary conditions. We then analyze some properties of such a family of aggregation operators, introducing the semiautoduality condition, which is weaker than the standard autoduality condition (i.e., the standard self De Morgan identity). Particular families of aggregation operators will appear depending on the context.


Tipo de documento:Artículo
Palabras clave:Aggregation operations; Associative operators; Duality property; Idempotent operators
Materias:Ciencias > Informática > Inteligencia artificial
Código ID:16328
Depositado:12 Sep 2012 11:01
Última Modificación:21 Abr 2016 14:22

Descargas en el último año

Sólo personal del repositorio: página de control del artículo